| Catalog Number |
IN4352/K |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
Event or Problem Description
Our angiography department has encountered a problem with the merit inflator reference in4352 i3129671 (issue on 07/01/2025).The inflator handle ended up in the nurse's hand.No patient details or injury was reported.
Event or Problem Description
Follow up information: received in a meeting on 15oct2025: france team confirmed the inflator handle ended up in the nurse's hand.Handle fell off / separation of the handle and the body into two parts.Item was not used on patient as it occurred before the use while preparing the syringe to load the contrast medium and nacl mixture.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.On visual inspection, the trigger handle was detached from the barrel.Additionally, adhesive residue was found in an incorrect location.This complaint has been confirmed.The root cause is incorrect adhesive placement during assembly.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.